Zur Theorie der linearen Substitutionen

E. Netto Giessen

TBD mathscidoc:1701.33274

Acta Mathematica, 17, (1), 265-280, 1893.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:56 uploaded by actaadmin ] [ 178 downloads ] [ 0 comments ]
@inproceedings{e.1893zur,
  title={Zur Theorie der linearen Substitutionen},
  author={E. Netto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956216097983},
  booktitle={Acta Mathematica},
  volume={17},
  number={1},
  pages={265-280},
  year={1893},
}
E. Netto. Zur Theorie der linearen Substitutionen. 1893. Vol. 17. In Acta Mathematica. pp.265-280. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956216097983.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved